Martin Tancer
Wagner Group
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza, Vojtech, and Martin Tancer. “Even Maps, the Colin de Verdière Number and Representations of Graphs.” Combinatorica, vol. 42, Springer Nature, 2022, pp. 1317–45, doi:10.1007/s00493-021-4443-7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Patakova, Zuzana, et al. “Barycentric Cuts through a Convex Body.” 36th International Symposium on Computational Geometry, vol. 164, 62:1-62:16, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, doi:10.4230/LIPIcs.SoCG.2020.62.
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

Matoušek, Jiří, et al. “Embeddability in the 3-Sphere Is Decidable.” Journal of the ACM, vol. 65, no. 1, 5, ACM, 2018, doi:10.1145/3078632.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc, Xavier, et al. Shellability Is NP-Complete. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16, doi:10.4230/LIPIcs.SoCG.2018.41.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc, Xavier, et al. “On Generalized Heawood Inequalities for Manifolds: A van Kampen–Flores Type Nonembeddability Result.” Israel Journal of Mathematics, vol. 222, no. 2, Springer, 2017, pp. 841–66, doi:10.1007/s11856-017-1607-7.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Matoušek, Jiří, et al. “Untangling Two Systems of Noncrossing Curves.” Israel Journal of Mathematics, vol. 212, no. 1, Springer, 2016, pp. 37–79, doi:10.1007/s11856-016-1294-9.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc, Xavier, et al. On Generalized Heawood Inequalities for Manifolds: A Van Kampen–Flores-Type Nonembeddability Result. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–90, doi:10.4230/LIPIcs.SOCG.2015.476.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Karasev, Roman, et al. “Bounds for Pach’s Selection Theorem and for the Minimum Solid Angle in a Simplex.” Discrete & Computational Geometry, vol. 54, no. 3, Springer, 2015, pp. 610–36, doi:10.1007/s00454-015-9720-z.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Matoušek, Jiří, et al. “Embeddability in the 3 Sphere Is Decidable.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84, doi:10.1145/2582112.2582137.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

Matoušek, Jiří, et al. Untangling Two Systems of Noncrossing Curves. Vol. 8242, Springer, 2013, pp. 472–83, doi:10.1007/978-3-319-03841-4_41.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2438
Matoušek, Jiří, et al. “A Geometric Proof of the Colored Tverberg Theorem.” Discrete & Computational Geometry, vol. 47, no. 2, Springer, 2012, pp. 245–65, doi:10.1007/s00454-011-9368-2.
View
| DOI
2011 | Published | Journal Article | IST-REx-ID: 2436
Matoušek, Jiří, et al. “Hardness of Embedding Simplicial Complexes in Rd.” Journal of the European Mathematical Society, vol. 13, no. 2, European Mathematical Society, 2011, pp. 259–95, doi:10.4171/JEMS/252.
View
| DOI
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

Matoušek, Jiří, et al. Hardness of Embedding Simplicial Complexes in ℝd. SIAM, 2009, pp. 855–64.
View
| Download (ext.)
Grants
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza, Vojtech, and Martin Tancer. “Even Maps, the Colin de Verdière Number and Representations of Graphs.” Combinatorica, vol. 42, Springer Nature, 2022, pp. 1317–45, doi:10.1007/s00493-021-4443-7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Patakova, Zuzana, et al. “Barycentric Cuts through a Convex Body.” 36th International Symposium on Computational Geometry, vol. 164, 62:1-62:16, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, doi:10.4230/LIPIcs.SoCG.2020.62.
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

Matoušek, Jiří, et al. “Embeddability in the 3-Sphere Is Decidable.” Journal of the ACM, vol. 65, no. 1, 5, ACM, 2018, doi:10.1145/3078632.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc, Xavier, et al. Shellability Is NP-Complete. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16, doi:10.4230/LIPIcs.SoCG.2018.41.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc, Xavier, et al. “On Generalized Heawood Inequalities for Manifolds: A van Kampen–Flores Type Nonembeddability Result.” Israel Journal of Mathematics, vol. 222, no. 2, Springer, 2017, pp. 841–66, doi:10.1007/s11856-017-1607-7.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Matoušek, Jiří, et al. “Untangling Two Systems of Noncrossing Curves.” Israel Journal of Mathematics, vol. 212, no. 1, Springer, 2016, pp. 37–79, doi:10.1007/s11856-016-1294-9.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc, Xavier, et al. On Generalized Heawood Inequalities for Manifolds: A Van Kampen–Flores-Type Nonembeddability Result. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–90, doi:10.4230/LIPIcs.SOCG.2015.476.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Karasev, Roman, et al. “Bounds for Pach’s Selection Theorem and for the Minimum Solid Angle in a Simplex.” Discrete & Computational Geometry, vol. 54, no. 3, Springer, 2015, pp. 610–36, doi:10.1007/s00454-015-9720-z.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Matoušek, Jiří, et al. “Embeddability in the 3 Sphere Is Decidable.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84, doi:10.1145/2582112.2582137.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

Matoušek, Jiří, et al. Untangling Two Systems of Noncrossing Curves. Vol. 8242, Springer, 2013, pp. 472–83, doi:10.1007/978-3-319-03841-4_41.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2438
Matoušek, Jiří, et al. “A Geometric Proof of the Colored Tverberg Theorem.” Discrete & Computational Geometry, vol. 47, no. 2, Springer, 2012, pp. 245–65, doi:10.1007/s00454-011-9368-2.
View
| DOI
2011 | Published | Journal Article | IST-REx-ID: 2436
Matoušek, Jiří, et al. “Hardness of Embedding Simplicial Complexes in Rd.” Journal of the European Mathematical Society, vol. 13, no. 2, European Mathematical Society, 2011, pp. 259–95, doi:10.4171/JEMS/252.
View
| DOI
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

Matoušek, Jiří, et al. Hardness of Embedding Simplicial Complexes in ℝd. SIAM, 2009, pp. 855–64.
View
| Download (ext.)